| Catalog Number |
60PFSS40 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tracheal tube was broken at the place where the ties are secured.This issue may lead to airway restriction for the patient and, if the malfunction were to recur, could cause or contribute to serious injury or death.There was unknown patient involvement and unknown harm/adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.D4: only di provided as lot number is unknown.